On the locally finite chain algebra of a proper homotopy type.
Baues, Hans-Joachim ; Quintero, Antonio
Bulletin of the Belgian Mathematical Society - Simon Stevin, Tome 3 (1996), p. 161-175 / Harvested from The Electronic Library of Mathematics
Publié le : 1996-01-01
EUDML-ID : urn:eudml:doc:118900
@article{00885636,
     title = {On the locally finite chain algebra of a proper homotopy type.},
     journal = {Bulletin of the Belgian Mathematical Society - Simon Stevin},
     volume = {3},
     year = {1996},
     pages = {161-175},
     zbl = {0849.55009},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00885636}
}
Baues, Hans-Joachim; Quintero, Antonio. On the locally finite chain algebra of a proper homotopy type.. Bulletin of the Belgian Mathematical Society - Simon Stevin, Tome 3 (1996) pp. 161-175. http://gdmltest.u-ga.fr/item/00885636/